MathSciNet Relay Station
MathSciNet bibliographic data
MR800264 43A22 (28C05 42B15 43A25)
Jiménez, Manuel Núñez Multipliers on the space of semiperiodic sequences. Trans. Amer. Math. Soc. 291 (1985), no. 2, 801–811.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement